Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SupremeNot

Can Infini cause scarring?

I had an infini treatment exactly a month ago and I have some track marks that resemble really small icepick scars. I am under the impression that this should fade with time but does anyone know how long and if they go away completely? I find it ironic that I had a treatment to get help my scars and it could of possibly left me with a bunch more. 

Share this post


Link to post
Share on other sites

The good old Infini catch 20.

Are you ethnic per chance? How do you heal normally? Do you have sensitive skin? Any medications? What was done before and after the treatment and when. What was the energy setting on Infini and how many passes.

Some just don't do well with Infini because they heal poorly, or they take a exceptionally long time to heal. Some Drs who use it turn the energy up to high for your skin type or they fire as they retract the needles (this can cause what you have had) or pulse stacking the pulses in the same spot repeatedly. Some have thin skin or the needles are too long.

Needless to say give it some time 3 months (it takes 6 months to fully heal). With Infini it gets worse before better. Tell us in 3 months time the outcome. 

Or are you simply referring to grids which are common, ... the skin is level with the rest but there is a grid pattern. This goes away with time, just like microneedling. Put some makeup over it.

BA

Share this post


Link to post
Share on other sites
@beautifulambition no I am white. I normally heal pretty well, I took Accutane like 2 years ago but I think my skin has been completely normal for at least a year now. They resemble a grid mark but the grind mark looks like a bunch of tiny holes or scars. Do you think my skin will produce collagen to fill in the other scars too over the next couple months?

Share this post


Link to post
Share on other sites

This just sounds like grid marks. Again "Needless to say give it some time 3 months (it takes 6 months to fully heal). With Infini it gets worse before better. Tell us in 3 months time the outcome."

If you wish you can post a picture here or on realself.com for free advice from a doctor. 

Start up your differin / retin a/ tretinorin a week after treatment at night. 

Have you ask your doctor or treating physician. 

BA

Share this post


Link to post
Share on other sites

Yes Infini and any device can cause scarring. I have seen many cases of this, especially around the jawline area. Grids are not scars. If one does not respect this device, it can cause many problems. The loss of insulation, coupled with pulse stacking, long pulse duration and high wattage in scar prone areas such as the upper lip and jawline has caused 'idiosyncratic scarring' . This device should be well respected. A photo will help us a lot. As BA suggested, post a pre photo, a current one, then repost in 3 months. I wish you well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×